Superalgebras with superinvolution whose symmetric or skewsymmetric elements are regular

  1. Laliena, J. 1
  2. Rizzo, R. 2
  1. 1 Universidad de La Rioja

    Universidad de La Rioja

    Logroño, España


  2. 2 University of Salento

    University of Salento

    Lecce, Italia


Linear and Multilinear Algebra

ISSN: 0308-1087

Year of publication: 2013

Volume: 61

Issue: 9

Pages: 1280-1286

Type: Article

DOI: 10.1080/03081087.2012.746333 SCOPUS: 2-s2.0-84883394887 WoS: WOS:000323633400009 GOOGLE SCHOLAR


We study semiprime superalgebras with superinvolution whose symmetric elements are not zero divisors, and semiprime superalgebras with superinvolution, with nonzero odd part, whose skewsymmetric elements are not zero divisors. We prove that, in both cases, such superalgebras are a domain or the subdirect sum of a domain and its opposite. © 2013 Copyright Taylor and Francis Group, LLC.